Ready to start Lupron and Casodex. What are these changes going to be? I know the physical ones. But how does it change you personality wise? Am I going to be watching The lifetime Channel and crying over stuff?
Ummm.... yes? It's weird, but I did certainly find tears happening far more often than ever before in my life. One term I heard was "loss of stoic expression". After 3 years on ADT I found that this expanded emotional dimension became, if not always pleasant, at least enlightening. I actually did enjoy some tear-jerker stories, and have come to understand why my wife has always liked watching those things. It's like exercising a muscle you didn't even know you had. My wife was very surprised at my interest, saying, "You used to give me grief about
watching these movies!". True, I did. Not anymore.
If it spins into depression, which is possible, don't be afraid to talk to someone about
it. My GP was helpful, so it didn't take a psychiatrist to figure it out. Anti-depressant drugs can aggravate some of the hormone therapy issues, like fatigue, weight gain, and sexual side effects, so they're only to be taken on if needed.
Your mileage may (hugely) vary!